DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 28, Numbers 1-2, January/February 2015

  • Asymptotic profiles for the third-grade fluids equations in one space dimension

    M.A. Hamza

    Volume 28, Numbers 1-2, January/February 2015, pages 155-200

  • Critical Schr”{o}dinger systems in $mathbb R^N$ with indefinite weight and Hardy potential”

    Xuexiu Zhong and Wenming Zou

    Volume 28, Numbers 1-2, January/February 2015, pages 119-154

  • Coron problem for fractional equations

    Simone Secchi, Naoki Shioji, and Marco Squassina

    Volume 28, Numbers 1-2, January/February 2015, pages 103-118

  • Nonlinear elliptic Partial Differential Equations and p-harmonic functions on graphs

    Juan J. Manfredi, Adam M. Oberman, and Alexander P. Sviridov

    Volume 28, Numbers 1-2, January/February 2015, pages 79-102

  • Continuous dependence on the derivative of generalized heat equations

    Tertuliano Franco and Julián Haddad

    Volume 28, Numbers 1-2, January/February 2015, pages 59-78

  • On local $L_p$-$L_q$ well-posedness of incompressible two-phase flows with phase transitions: the case of non equal densities

    Senjo Shimizu and Shintaro Yagi

    Volume 28, Numbers 1-2, January/February 2015, pages 29-58

  • On fractional $p$-Laplacian problems with weight

    Raquel Lehrer, Liliane A. Maia, and Marco Squassina

    Volume 28, Numbers 1-2, January/February 2015, pages 15-28

  • The Cauchy problem for a doubly singular parabolic equation with strongly nonlinear source

    Junxiang Cheng and Lihua Deng

    Volume 28, Numbers 1-2, January/February 2015, pages Jan-14

  • $L^p$-gradient harmonic maps into spheres and SO(N)

    Armin Schikorra

    Volume 28, Numbers 3-4, March/April 2015, pages 383-408

  • A pseudocompressibility method for the incompressible Brinkman-Forchheimer equations

    Mohammed Louaked, Nour Seloula, Shuyu Sun, and Saber Trabelsi

    Volume 28, Numbers 3-4, March/April 2015, pages 361-382

  • A priori bounds of stationary solutions of two dimensional Keller-Segel system on polygonal domains

    Yoshifumi Mimura

    Volume 28, Numbers 3-4, March/April 2015, pages 347-360

  • A remark on unconditional uniqueness in the Chern-Simons-Higgs model

    Sigmund Selberg and Daniel Oliveira da Silva

    Volume 28, Numbers 3-4, March/April 2015, pages 333-346

  • Sharp extensions for convoluted solutions of wave equations

    Pedro J. Miana and Verònica Poblete

    Volume 28, Numbers 3-4, March/April 2015, pages 309-332

  • Spatial behavior in phase-lag heat conduction

    Ramòn Quintanilla and Reinhard Racke

    Volume 28, Numbers 3-4, March/April 2015, pages 291-308

  • A Meshkov-type construction for the borderline case

    Blair Davey

    Volume 28, Numbers 3-4, March/April 2015, pages 271-290

  • Multiplicity result for some degenerate elliptic problem involving critical exponential growth in $ mathbb{R}^N$

    Sami Aouaoui

    Volume 28, Numbers 3-4, March/April 2015, pages 255-270

  • Regularity of stagnation-point form solutions of the two-dimensional Euler equations

    Alejandro Sarria

    Volume 28, Numbers 3-4, March/April 2015, pages 239-254

  • Resonant time steps and instabilities in the numerical integration of Schr"odinger equations"

    Erwan Faou and Tiphaine Jézéquel

    Volume 28, Numbers 3-4, March/April 2015, pages 221-238

  • On a system of quadratic nonlinear Schr"{o}dinger equations and scale invariant spaces in 2D"

    Chunhua Li

    Volume 28, Numbers 3-4, March/April 2015, pages 201-220

  • Derivation of a nonlinear Schr\"{o}dinger equation with a general power-type nonlinearity in $d=1,2$

    Zhihui Xie

    Volume 28, Numbers 5-6, May/June 2015, pages 455-504

  • On second order weakly hyperbolic equations with oscillating coefficients

    Tamotu Kinoshita

    Volume 28, Numbers 5-6, May/June 2015, pages 581-600

  • Description of the lack of compactness in Orlicz spaces and applications

    Ines Ben Ayed and Mohamed Khalil Zghal

    Volume 28, Numbers 5-6, May/June 2015, pages 553-580

  • A uniqueness and regularity criterion for Q-tensor models with Neumann boundary conditions

    Francisco Guillén-González and Maria Ángeles Rodriguez-Bellido

    Volume 28, Numbers 5-6, May/June 2015, pages 537-552

  • A note on the dimension of the singular set in free interface problems

    Guido De Philippis and Alessio Figalli

    Volume 28, Numbers 5-6, May/June 2015, pages 523-536

  • Inverse spectral problems for Schr"odinger-type operators with distributional matrix-valued potentials "

    Jonathan Eckhardt, Fritz Gesztesy, Roger Nichols, Alexander Sakhnovich, and Gerald Teschl

    Volume 28, Numbers 5-6, May/June 2015, pages 505-522

  • On the spectral stability of periodic waves of the Klein-Gordon equation

    Aslihan Demirkaya, Sevdzhan Hakkaev, Milena Stanislavova and Atanas Stefanov

    Volume 28, Numbers 5-6, May/June 2015, pages 431-454

  • The $1$–Laplacian elliptic equation with inhomogeneous Robin boundary conditions

    José M. Mazòn, Julio D. Rossi, and Sergio Segura de Leòn

    Volume 28, Numbers 5-6, May/June 2015, pages 409-430

  • A Paneitz-type problem in pierced domains

    S. Alarcòn and A. Pistoia

    Volume 28, Numbers 7-8, July/August 2015, pages 823-838

  • Local asymptotic nondegeneracy for multi-bubble solutions to the biharmonic Liouville-Gel'fand problem in dimension four

    Hiroshi Ohtsuka and Futoshi Takahashi

    Volume 28, Numbers 7-8, July/August 2015, pages 801-822

  • Global attractivity and convergence rate in the weighted norm for a supercritical semilinear heat equation

    Yuki Naito

    Volume 28, Numbers 7-8, July/August 2015, pages 777-800

  • Two dimensional drift-diffusion system in a critical weighted space

    Masaki Kurokiba and Takayoshi Ogawa

    Volume 28, Numbers 7-8, July/August 2015, pages 753-776

  • Linear perturbations for the critical H'enon problem

    Francesca Gladiali and Massimo Grossi

    Volume 28, Numbers 7-8, July/August 2015, pages 733-752

  • A free boundary problem for cell motion

    Jan Fuhrmann and Angela Stevens

    Volume 28, Numbers 7-8, July/August 2015, pages 695-732

  • Pattern formation in a diffusion-ODE model with hysteresis

    Anna Marciniak-Czochra, Madoka Nakayama, and Izumi Takagi

    Volume 28, Numbers 7-8, July/August 2015, pages 655-694

  • Hydrodynamic limit Of a binary mixture Of rigid spheres

    Hi Jun Choe and Shulin Zhou

    Volume 28, Numbers 7-8, July/August 2015, pages 631-654

  • Blowup in infinite time for $2D$ Smoluchowski-Poisson equation

    Takashi Suzuki

    Volume 28, Numbers 7-8, July/August 2015, pages 601-630

  • Principal eigenvalues of elliptic problems with large potential

    Tomas Godoy, Jean-Pierre Gossez, and Sofia Paczka

    Volume 28, Numbers 9-10, September/October 2015, pages 1029-1038

  • A priori estimate for the first eigenvalue of the $p$-Laplacian

    Ryuji Kajikiya

    Volume 28, Numbers 9-10, September/October 2015, pages 1011-1028

  • Three solutions for a two-point boundary value problem with the prescribed mean curvature equation

    Pasquale Candito, Roberto Livrea, and Jean Mawhin

    Volume 28, Numbers 9-10, September/October 2015, pages 989-1010

  • An isoperimetric problem with density and the Hardy Sobolev inequality in $mathbb R^2$

    Gyula Csatò

    Volume 28, Numbers 9-10, September/October 2015, pages 971-988

  • Blowup of classical solutions for a class of 3-D quasilinear wave equations with small initial data

    Bingbing Ding, Ingo Witt, and Huicheng Yin

    Volume 28, Numbers 9-10, September/October 2015, pages 941-970

  • Unbounded solutions to defocusing parabolic systems

    Delphine Côte

    Volume 28, Numbers 9-10, September/October 2015, pages 899-940

  • Variational models for prestrained plates with Monge-Amp`ere constraint

    Marta Lewicka, Pablo Ochoa, and Mohammad Reza Pakzad

    Volume 28, Numbers 9-10, September/October 2015, pages 861-898

  • Self-generated interior blow-up solutions of fractional elliptic equation with absorption

    Huyuan Chen, Patricio Felmer, and Alexander Quaas

    Volume 28, Numbers 9-10, September/October 2015, pages 839-860

  • On quasi-variational inequalities with discontinuous multivalued lower order terms given by bifunctions

    Vy Khoi Le

    Volume 28, Numbers 11-12, November/December 2015, pages 1197-1232

  • Bmo regularity for asymptotic parabolic systems with linear growth

    Teresa Isernia

    Volume 28, Numbers 11-12, November/December 2015, pages 1173-1196

  • Parabolic equations with singular and supercritical reaction terms

    Lucio Boccardo, Miguel Escobedo, and Maria Michaela Porzio

    Volume 28, Numbers 11-12, November/December 2015, pages 1155-1172

  • Global existence of martingale solutions to the three-dimensional stochastic compressible Navier-Stokes equations

    Dehua Wang and Huaqiao Wang

    Volume 28, Numbers 11-12, November/December 2015, pages 1105-1154

  • Scattering operator for semirelativistic Hartree type equation with a short range potential

    Nakao Hayashi, Pavel I. Naumkin, and Takayoshi Ogawa

    Volume 28, Numbers 11-12, November/December 2015, pages 1085-1104

  • Global well-posedness of the energy-critical defocusing NLS on rectangular tori in three dimensions

    Nils Strunk

    Volume 28, Numbers 11-12, November/December 2015, pages 1069-1084

  • Homogenization of second order discrete model and application to traffic flow

    N. Forcadel and W. Salazar

    Volume 28, Numbers 11-12, November/December 2015, pages 1039-1068